Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jeremyrox

Pimples leaving Scars

I've been on accutane about 2 months now and it seems now that the few pimples I get now leave dark red marks behind when there gone! It really sucks and I was just wondering if theres anything I can use to to help them heal better without leaving the marks? I heard aloe vera maybe? thnx

Share this post


Link to post
Share on other sites

Dans AHA really works? just making sure before i buy it after my accutane course. i dident see anything about scars on the description so just makin sure

Share this post


Link to post
Share on other sites

AHA exfoliates the skin, thus causing the layers of pigmented skin to slowly peel off. But yeah, I wouldn't suggest using AHA until you've been off of Accutane for a while.

Red marks will fade naturally. Mine usually take four months to fade, but because Accutane slows the healing, it'll probably take closer to six months. Once you're off Accutane, the marks will heal faster.

Share this post


Link to post
Share on other sites

You can also use Mama's Lotion. I have never tried it but i have scars and hyper pigmentation also It has very good reviews on treatment reviews on acne.org. Just ordered Dan's reg so gonna see how that goes and then add in the mama's lotion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×